If you need an accessible version of this item please contact JSTOR User Support

The Characters of the Holomorphic Discrete Series

Susan Martens
Proceedings of the National Academy of Sciences of the United States of America
Vol. 72, No. 9 (Sep., 1975), pp. 3275-3276
Stable URL: http://www.jstor.org/stable/65377
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

This paper summarizes the derivation of an explicit and global formula for the character of any holomorphic discrete series representation of a reductive Lie group G which satisfies certain conditions. The only very restrictive condition is that G/K be a Hermitian symmetric space. (Here K is the maximal compact subgroup of G.)

Page Thumbnails

  • Thumbnail: Page 
3275
    3275
  • Thumbnail: Page 
3276
    3276